# SDR ASOA201100101

- Difficulty date: January 11, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 19,418 hours, 14,136 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 565-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE WALL SEAT TRACK AT FS 565.00 TO FS 693.00 HAS AREAS OF CORROSION (MARKED) AND WORN LUG.  AWAITING EC/TC, SL 7318 01/10/11.  RECEIVED EC/TC REO 670-53-00-294, COMPLIED WITH ALL STEPS OF REO 670-53-00-294, REV A FOR LT SIDEWALL SEAT TRACK FS565.00 TO FS669.00 DOCUMENTED ON THIS NONROUTINE, COMPLIED WITH EC/TC, REO 670-53-00-294.
